Botox Injections


Posted by Julian M Capps , Jun 20,2001,23:04   Archive
Had my 7th set of Botox injections 6/13/2001 from a new Dr. A week later I'm experiencing a strong tightening across my nose and upper lip.Could this be from the latest Botox injections or is there another problem developing??



Recommend Current pageAuthor Profile
Replies to this message


Re: Botox Injections

Re : Botox Injections --- Julian M Capps
Posted by Shirley-Arkansas-USA , Jun 21,2001,13:21 Top of Thread Archive
Hi Julian and welcome to the bulletin board.
It could be either. You could be developing some meige symptoms. Frequently people with Blepharospasm have or eventually develop symptoms or spasms in their lower face area. So your symptoms could be progressing somewhat or it could be from the botox. The other possibility is that you were having the pulling to a certain degree and when you got the botox and it relieved your eye spasms, you became more aware of the other symptoms.

I've mentioned before that when my first doctor that gave me botox would give me the injections, that I would develop the nose scrunching and lip pulling up. When the botox would start to wear off the nose and mouth symptoms would go away again. This happened over and over with this particular doctor. When I changed doctors and a different technique was used, this no longer occurred.

Botox does cause new nerves to sprout and branch out in other areas and when the botox starts to wear off or stop working the old nerves take over again and the new nerve sprouts or branching disappear. The researchers are looking at ways to stop or slow down this nerve sprouting.

Hope this helps. The link below will take you to an article from the BEBRF Main Pages by Dr. Philip Bonner. Just click on it.

http://www.blepharospasm.org/bonner01.pdf


Shirley in AR.

--modified by Shirley-Arkansas-USA at Thu, Jun 21, 2001, 13:23:55




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile